# SDR REXA2017011700066

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501321
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 - 625 INTERCOSTAL AT STRINGER 13L AT AFT FACE OF THE BS 621 BULKHEAD IS CRACKED.  REMOVED AND REPLACED THE INTERCOSTAL IAW  SRM 51-42-21, 51-42-06, AND 51-42-21.
